# SDR USAA2011052700010

- Difficulty date: May 21, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AREA CRACKED 91 INCHES FROM OUTBOARD EDGE.  REPAIRED LEFT ELEVATOR AREA 91 INCHES FROM OUTBOARD EDGE IAW A320 SRM 55-21-11.
